# SDR SWAA2022030379537

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737*
- Aircraft serial: 29798
- Aircraft time: 77,103 hours, 45,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATION M1673; M1672; M1670; M1674; M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATION M1673 M1672 M1670 M1674 M1675 / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATION M1673; M1672; M1670; M1674; M1675 PER AMM 33-51-06 AND DRW 33500005
